# SDR IPXA2022082385538

- Difficulty date: August 9, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Boeing 737
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: AEA055329
- Condition: Cracked
- Location: Lt Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLH LWR AFT FUSELAGE WTB FAIRING SUPPORT ANGLE CRACK AT STA.1404 LON 31L.REMOVED,FABRICATED AND REPLACED CRACKED SUPPORT ANGLE IAW DWG #AEA0553 AND SRM 51-35-01 (MINOR).
